# SDR FDEA2020090932086

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Chain
- Part number: SK1186388
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR DRIVE CHAIN FOR EMERGENCY PNEUMATIC SYSTEM WAS MISSING.  INSTALLED NEW CHAIN PER M/M 52-11-08-2.
